# SDR CA060221004

- Difficulty date: February 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,942 hours
- Engine: Pwa R985AN14B
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: C2CF619A
- Condition: Corroded
- Location: Elevator
- Part time: 19,966 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELEVATOR ROD ASSEMBLY RUSTY AD HOLES RUSTED THROUGH TUBE AND WHEN ROD END WAS REMOVED SEVERAL TEASPOONS OF RUSTED METAL FLAKES CAME OUT OF THE TUBE, FOUND DURING AN EXTENSIVE 100 HOUR INSPECTION.
